# SDR CALA9901676

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE NR 1 ENGINE AUTO SHUTDOWN WITH NO ABNORMAL INDICATIONS WHILE ON APPROACH TO ATL.  AN ENGINE RESTART WAS ATTEMPTED. UPON ENGINE SPOOL UP THE OIL PRESSURE AND QUANTITY BEGAN TO DECREASE.  THE RESTART WAS ABORTED AND THE ENGINE WAS SECURED.  THE AIRCRAFT LANDED AT ATL WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE ACCESSORY GEARBOX HAD FAILED WITH RESULTANT DAMAGE TO THE O/B FAN COWL.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  INVESTIGATION REVEALED AN ANTI-ROTATION PIN ON THE CORE ANTI-ROTATION TOOLING SHEARED OFF AND FELL INTO GEARBOX AT LAST SHOP VISIT.
